# SDR QXEA2023052600084

- Difficulty date: April 16, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 12,811 hours, 8,244 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Part number: 18400006
- Condition: Corroded
- Location: Zone 700
- Part time: 12,811 hours, 8,244 cycles
- Component: Retraction Actu
- Component part number: 17070980407
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 INSPECTION, FOUND THE LH MLG RETRACTION ACTUATOR BOLT CORRODED. REPLACED THE LH MLG RETRACTION ACTUATOR BOLT.
